# SDR ASAA12511588

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,072 hours, 5,415 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 111A720210
- Condition: Chafed
- Location: Ecs Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS FOUND WITH ECS DOOR FORWARD WEARING THROUGH THE STRIKER PLATE INTO THE LOWER CHORD.  ACFT GROUNDED.  ACCOMPLISHED REPAIR IAW REO G14956, REV A.
